Drug interactions between vancomycin and Xanax
Interactions between your drugs
There were no interactions found in our database between vancomycin and Xanax - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
- Vancomycin is in the drug class glycopeptide antibiotics.
- Vancomycin is used to treat the following conditions:
- Bacterial Endocarditis Prevention
- Bacterial Infection
- Bone infection
- Burns, External
- Clostridial Infection
- Febrile Neutropenia
- Methicillin-Resistant Staphylococcus Aureus Infection
- Nosocomial Pneumonia
- Prevention of Perinatal Group B Streptococcal Disease
- Pseudomembranous Colitis
- Shunt Infection
- Skin or Soft Tissue Infection
- Surgical Prophylaxis
- Xanax is a member of the drug class benzodiazepines.
- Xanax is used to treat the following conditions:
Drug and food interactions
Applies to: Xanax (alprazolam)
Grapefruit and grapefruit juice may interact with ALPRAZolam and lead to potentially dangerous side effects. Discuss the use of grapefruit products with your doctor. Do not increase or decrease the amount of grapefruit products in your diet without first talking to your doctor. Do not drink alcohol while taking ALPRAZolam. This medication can increase the effects of alcohol. You may feel more drowsy, dizzy, or tired if you take ALPRAZolam with alcohol. Talk to your doctor or pharmacist if you have any questions or concerns.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.